Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 410210, 13 pages
http://dx.doi.org/10.1155/2014/410210
Research Article

Almost Automorphic Functions of Order and Applications to Dynamic Equations on Time Scales

1Laboratoire CEREGMIA, Université des Antilles et de la Guyane, Campus Fouillole, 97159 Pointe-à-Pitre, Guadeloupe
2Laboratoire MAINEGE, Université Ouaga 3S, 06 BP 10347, Ouagadougou 06, Burkina Faso
3Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA
4Département de Mathématiques, École Normale Supérieure, Université d’État d’Haïti, Rue Monseigneur Guilloux, Port-au-Prince, Haiti

Received 30 August 2014; Revised 24 November 2014; Accepted 4 December 2014; Published 31 December 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Gisèle Mophou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, Ein Makettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], Universität Würzburg, 1988.
  2. C. Lizama, J. G. Mesquita, and R. Ponce, “A connection between almost periodic functions defined on time scales and R,” Applicable Analysis, vol. 93, no. 12, pp. 2547–2558, 2014. View at Publisher · View at Google Scholar
  3. Y. Li and C. Wang, “Almost periodic functions on time scales and applications,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 727068, 20 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Li and L. Yang, “Almost periodic solutions for neutral-type BAM neural networks with delays on time scales,” Journal of Applied Mathematics, vol. 2013, Article ID 942309, 13 pages, 2013. View at Google Scholar · View at MathSciNet
  5. Y. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Zhang, M. Fan, and H. Zhu, “Existence and roughness of exponential dichotomies of linear dynamic equations on time scales,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2658–2675, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. V. Lakshmikantham and A. S. Vatsala, “Hybrid systems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 227–235, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Yang, Y. Li, and W. Wu, “Cn-almost periodic functions and an application to a Lasota-Wazewka model on time scales,” Journal of Applied Mathematics, vol. 2014, Article ID 321328, 10 pages, 2014. View at Publisher · View at Google Scholar
  9. M. Bohner and A. Peterson, Dynamic Equations on Time Scales. An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  10. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of dynamic equations on time scales,” Journal of Functional Analysis, vol. 265, no. 10, pp. 2267–2311, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. M. N'Guérékata, Almost Automorphic and Almost Periodicity Functions in Abstract Spaces, Kluwer Academic, New York, NY, USA, 2001. View at MathSciNet